# SDR USAASB97250

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235US
- Make and model: Boeing 737201
- Aircraft serial: 22275
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 189929
- Condition: Defective
- Location: Nr 4 Le Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL (FL 993) - DURING CLIMB-OUT WITH FLAPS RETRACTED,THE NR 4 LEADING EDGE FLAP TRANSIT LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO FIELD (PHL).  NO EMERGENCY WAS DELCARED AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED NR 4 KRUEGER FLAP PROXIMITY SENSOR.  OPERATIONAL CHECK OF SYSTEM GOOD.  (X)
